# SDR FDEA201106292500

- Difficulty date: June 29, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCORROSION AT LBL 25 SEAT TRACK, STA 1135 DOUBLER.  REMOVED DOUBLER IAW SRM 51-10-3, FABRICATED DOUBLER IAW DWG 53FX939 AND TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED DOUBLER IAW SRM 51-30-2.
